# SDR CALA2011112800769

- Difficulty date: November 24, 2011
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 43,652 hours, 15,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REPAIR OF FLOOR SUPPORT INTERCOSTAL AT STA 907-927 ABOUT 10'' FROM LEFT WALL PER ECRA 5321-01778 REV A.  REMOVED FASTENERS TO INITIATE REPAIR; PERFORMED HFEC ON HOLES, SPOT FACED DAMAGED AREA; FABRICATED ALL REPAIR PARTS; TREATED, PRIMED & INSTALLED REPAIR.  SEE ATTACHED 44.0008 FOR WORK ACCOMPL ISHED.
